Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
It is VERY important that you remove this medication as soon as possible because this can be toxic to dogs especially at this dose. Give your gal 1 teaspoon of hydrogen peroxide per 5 pounds of her weight. Wait 15 minutes and if she has not vomited this medication, do this again. You can safely do this 3 times if within a 2 hr window. even if you do not see this pill, it often will dissolve but you can be sure, if she vomits, that the pill has been removed and she will be fine. If you do not have peroxide, concentrated salt water will do the same thing.
If you cannot do this, take your gal to your vet right away. They will have other medications to induce vomiting.
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****
This is a possibility with this overdose of this very strong medication....if you get her treated within this 2 hr window, she wil be safe. Like I said, your vet has the medication to ensure that she will vomit this drug so if you cannot get this done, take her to your vet. It is important.